# SDR 2025FA0000451

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: General aviation
- Engine: Cfmint
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Harness
- Part number: 3250435030
- Part serial: YH656967D
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE HAVE BEEN INFORMED OF AN INCORRECT ASSEMBLY CARRIED OUT BY THE ST ON THE HARNESS PN 325-043-503-0, SN YH656967-D. UPON VERIFICATION, WE CONFIRMED THAT THIS EQUIPMENT WAS INSTALLED ON ENGINE RYR 894853, DELIVERED ON JANUARY 24, 2025. A CSC CASE HAS ALSO BEEN OPENED BY THE ST TO ASSESS THE RISK LEVEL. THE OUTCOME OF THIS ANALYSIS WILL DETERMINE WHETHER THE ENGINE NEEDS TO BE REMOVED FOR REWORK OF THE HARNESS OR IF THE INTERVENTION CAN BE SCHEDULED DURING THE NEXT MAINTENANCE VISIT.
